Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear topological classifications of certain function spaces


Author: Vesko M. Valov
Journal: Trans. Amer. Math. Soc. 327 (1991), 583-600
MSC: Primary 46E25; Secondary 54C35
DOI: https://doi.org/10.1090/S0002-9947-1991-1079059-6
MathSciNet review: 1079059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some linear classification results for the spaces $ {C_P}(X)$ and $ C_P^{\ast}\,(X)$ are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E25, 54C35

Retrieve articles in all journals with MSC: 46E25, 54C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1079059-6
Keywords: Linear homeomorphism, function space, manifold
Article copyright: © Copyright 1991 American Mathematical Society